# SDR DL764080105

- Difficulty date: January 19, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 25,764 hours, 8,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Bs 1545 Rbl 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY AT CHARGER M12 STA 1545 RBL 53 BATTERY WON`T CHARGE.  REMOVED AND REPLACED BATTERY, DURING HMV1 AT TIMCO IN GSO ON NR 44981.
